# SDR 98ZZZX3633

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51AG
- Make and model: Bell UH-1H
- Aircraft serial: 7120178
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 0900409901
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER TRIPS CIRCUIT BREAKER.  REMOVED AND REPLACED.
